S. Jachalski Et Al. , "Stationary solutions of liquid two-layer thin-film models," SIAM Journal on Applied Mathematics , vol.73, no.3, pp.1183-1202, 2013
Jachalski, S. Et Al. 2013. Stationary solutions of liquid two-layer thin-film models. SIAM Journal on Applied Mathematics , vol.73, no.3 , 1183-1202.
Jachalski, S., Huth, R., Kitavtsev, G., Peschka, D., & Wagner, B., (2013). Stationary solutions of liquid two-layer thin-film models. SIAM Journal on Applied Mathematics , vol.73, no.3, 1183-1202.
Jachalski, S. Et Al. "Stationary solutions of liquid two-layer thin-film models," SIAM Journal on Applied Mathematics , vol.73, no.3, 1183-1202, 2013
Jachalski, S. Et Al. "Stationary solutions of liquid two-layer thin-film models." SIAM Journal on Applied Mathematics , vol.73, no.3, pp.1183-1202, 2013
Jachalski, S. Et Al. (2013) . "Stationary solutions of liquid two-layer thin-film models." SIAM Journal on Applied Mathematics , vol.73, no.3, pp.1183-1202.
@article{article, author={S. Jachalski Et Al. }, title={Stationary solutions of liquid two-layer thin-film models}, journal={SIAM Journal on Applied Mathematics}, year=2013, pages={1183-1202} }